MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; O2 MASK,MED CONC,ADULT,7' TUB UC

Medline Industries, LP MEDLINE; O2 MASK,MED CONC,ADULT,7' TUB UC
Catalog Number HUD1930
Medical Device Problem Codes Disconnection (1171); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿the tubing is very easily disconnecting from the mask, leaving the patient without oxygen and making them re-breathe co2.¿.
 
Additional Manufacturer Narrative
The account reported multiple incidents where the tubing falls off the mask, the tubing is not well seated onto the mask and comes off easily; no serious injury, no medical intervention, no follow-up care, and no impact to the patients was reported.A photo and a sample were received, and the sample was received out of its original packaging with the tubing visually observed to be disconnected from the mask; visual evaluation did not observe any damage, defects, or foreign matter within the tubing/mask connection.The reported problem was confirmed based on the tubing being visually observed to be disconnected from the mask.The root cause of the reported issue was determined to be reduced strength of the connection point due to a material change, and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
O2 MASK,MED CONC,ADULT,7' TUB UC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50692207
Report Number1417592-2026-34813
Device Sequence Number20306171
Product Code BYG
UDI-Device Identifier10197344009626
UDI-Public10197344009626
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHUD1930
Device Lot Number(10)25FOA648
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/01/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown